Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach gets stuck in the chest causing great pain. Relieved only by Ativan. Suggestions?

My stomach gets stuck in the chest area causing great pain - i use my fingers to try and pull it out - hard to do - only ATIVAN releases the spasm . I eat well and use apple cider vinegar in water, lots of yogurt . cabbage, acidophilus . aloe vera juice etc. Still - only ATIVAN releases that cramp . What if i run out of ATIVAN?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Buy another one:) You use your finger to pull it out? You should patent this maneuver... If I understand you are saying that you suffer from hiatal hernia. Ativan, lorazepam is anxiolytic, sedative and muscle relaxant but it cannot treat your disorder. It can only make your pain easier. If you relax on any other way you should feel better. You can try to alleviate pain using antireflux drugs if you have heartburn. You should do barium follow to see type and size of hernia and plan surgey procedure if indicated.

Wish you good health, Dr. Ivan Romic (Rominho)
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor